# SDR QXEA200700256

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,999 hours, 8,373 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 4100S01906
- Condition: Failed
- Location: Ice Detector
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2304: ICE DETECT ON ED.  CDS INDICATES R PROBE FAIL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RT ICE DETECTOR PROBE IAW Q400 AMM TASK 30-80-01-400-801.  OPS CHECK GOOD.  RESET CIRCUIT BREAKER.  AIRCRAFT RETURNED TO SERVICE.
